


default search action
"Nyström-Clenshaw-Curtis quadrature for integral equations with ..."
Sheon-Young Kang, Israel Koltracht, George Rawitscher (2003)
- Sheon-Young Kang, Israel Koltracht, George Rawitscher:
Nyström-Clenshaw-Curtis quadrature for integral equations with discontinuous kernels. Math. Comput. 72(242): 729-756 (2003)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.